# SDR FDEA202205071200

- Difficulty date: May 7, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00240 THE COURIER AREA FOUND FLOOR SUPPORT GOT CORROSION LOCATION AT FR14 -3.5"   AND Y730. REMOVED DAMAGED FLOOR SUPPORT AND REPLACED WITH NEW ONE. I.A.W. A300-600F SRM 51-  72-10-001, PAGE.1-2 & 51-40-21-001 PARA.6 PAGE. 7B-23.
